10-21-2003, 07:50 AM #1
strange feelings in the middle of a cycle, need help
I'm in week 6 of this cycle, -beeing my first one ever:
500mg test enathe EW week 1-10
30mg thai dbol ED week 1-4 (finished)
I'm currently feeling that the cut of dbol is a down trip. I'm actually feeling just as strong as when I finished the dbol, no really strenght gain since then.
I've gained almost 20 lbs the first 4 weeks with a bf increase of 2-2,5% but last week I only gained 2 lbs, probably which was mostly fat. My appetite has also decreased after ending dbol
My nuts are real small now. As big as when I was ten years old! They're for sure about 60-70 % smaller than they normaly are. But I have no problem getting a boner, but besides I'm almost not horny at all through the day, havn't been since I started the whole cycle.
Blood pressure is 80/180 now ! (is this unnormaly high when on the juice I am?) before cycle it was about 70/120.
Because of the last to statements I can't understand that the test could be fake either.
Any suggestion, comments !?! plz..
5 10" heigh
10-21-2003, 07:58 AM #2
i know the quick and easy response to this would be "well, you're too young you shouldn't have started" but i assume you've heard all that before...
as far as your bp being high - elevated bp is a side effect of AS. How are you getting your bp tested? at the doc? or is there a bp monitor in your gym? if so, make sure you're not checking it in the middle of a workout, as this will cause a higher bp rating as well. otherwise, i would monitor it closely, if it goes up any higher, definitely see someone.
as for the dimished returns since you've stopped dbol ...how's your diet? dbol can cause a huge increase in water retention - part of the reason you gained so much so quickly. now you really need to make sure you're getting enough calories and enough protein. w/o nutrients, no amount of juice will enable you to grow an incredible amount...you have to feed it
10-21-2003, 08:09 AM #3CutieFace GuestOriginally Posted by cb25
Bump what he said
10-21-2003, 10:41 AM #4Originally Posted by cb25
I'm monitoring my bp with a so called BP clock. You put it around your arm like a clock and it thightens up and give you bp and heart rate. You probably heard of them...
I know bp gets heigh when on roids, but isn't this just temporary? and why is only the high limit bp(180) heigh, and low limit(80) normal?
And why don't I feel much from the test ? I thought it was gonna be pretty heavy and remarkable with 500mg/EW for a 1. timer.. ? Could it be that it hasn't really kicked in or something?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)